# SDR 96UAL900486

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Engine: Pwa JT9D7R4D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Deu
- Condition: Malfunctioned
- Location: Right
- Component: Honeywell, S345T000227
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER OCCURRED, THE  RIGHT FUEL QUANTITY INCREASED BY AS MUCH AS 1,400 LBS WITH CROSS FEED CLOSED.  *S/D*  A DENSITOMETER ELECTRONIC UNIT MALFUNCTIONED AND WAS REPLACED, OPERATIONS CHECK NORMAL.
